MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM
Model Number MST1009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The affiliate reported that after implanting a hydromark, there was a foreign object of a piece of metal other than the coil.According to the facility, it did not appear to be plunger shearing, but it did show an object of a piece of metal that was clearly a different shape than the open coil.Immediately the facility removed the foreign object from the patient's body.
 
Additional Manufacturer Narrative
The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnostic analysis of breast abnormalities.The affiliate reported that after implanting the hydromark, x-rays reveled a foreign object of a piece of metal other than the coil in the breast.According to the facility, it did not appear to be plunger shearing, but it did show an object of a piece of metal that was clearly a different shape than the open coil.Immediately the facility removed the foreign object from the patient's body.The device was returned for investigation.Upon investigation: the probe and marker were examined for obvious damage and none were found; the object was measured and was found to be ~.04" in diameter; the size of the object is similar in size to the deadstop in the needle.However, no definitive conclusions of where the object could have originated.Based on the investigation findings there is no evidence that the foreign material came from the device involved in this incident and there is no conclusive evidence the foreign material came from our manufacturing site.A review of the complaint database was performed and there were no other complaints reported against this lot number.Although there is no evidence of serious injury and no evidence of device malfunction, we are reporting this incident due to the allegation of malfunction and inconclusive investigation results.
 
Additional Manufacturer Narrative
The initial report was submitted on 03-mar-2023.The purpose of this follow up (#2) report is to correct information originally submitted in the intial report.G6 - should have had the "initial" box checked.D4- serial & lot number sections were corrected.The number was removed from serial number section and added to the lot number section.Note: the initial report also had the incorrect model # in d4 but this was corrected with follow up (#1) report which was submitted 30-aug-2023.H11 in the intial report had grammar errors and were corrected below.The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnostic analysis of breast abnormalities.The affiliate reported that after implanting the hydromark, x-rays revealed a foreign object of a piece of metal other than the coil in the breast.

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key16482158
Report Number3008492462-2023-00004
Device Sequence Number12045400
Product Code KNW
UDI-Device Identifier00841911102724
UDI-Public(01)00841911102724(17)250607(10)F12222469D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Model NumberMST1009
Device Lot NumberF12222469D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer02/07/2023
02/07/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date08/30/2023
03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown